I Had Injections of Juvederm in my Lips and Lower Face and my Head and Sinuses Are Bothering Me?

I also feel like there is pressure in my head. Is this normal?

Doctor Answers (6)

Juvederm in Lips and Lower Face and Sinus Troubles

+1

   Juvederm to the lower face and lips should not have an effect on the sinuses due to the superficial nature of fillers and the distance between the sinuses and the lower face/lip area.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 237 reviews

Pressure in the head and sinus problems following Juvederm treatment

+1

This is likely a coincidence, as Juvederm will not cause the symptoms you describe. The Juvederm stays localized to the area it was injected. You may have developed a head cold following your treatment. I would recommend visiting your physician for a follow-up, as he/she will be able to provide you with advice on the issue. I hope this helps and I wish you the best of luck. 

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 35 reviews

Sinus Pressure after Juvederm Injection

+1

I think you are simply experiencing a cold or sinus infection that happened to occur around the time of your Juvederm injection.  I am unaware of any way your symptoms and the injection could be related.  Hope you feel better soon.

John Q. Cook, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 8 reviews

You might also like...

Head and sinus issues after Juvederm to lips and lower face

+1

I would say it's just a coincidence that it occurred at the same time.  The sinuses are in the mid and upper part of the face and encircled by bone.  The Juvederm you had was in the lower part of your face and only placed just under the skin.  I can't think of any possible way that the Juvederm could affect your head and sinuses.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Pressure in head and sinuses after Juvederm in lips and lower face. Could this be related?

+1

It is probably not related.  Certainly nothing that would be prolonged. Sometimes people complain of headaches after injections, just due to anxiety and associated trauma but there is no reason the Juvederm in lips and lower face would affect your sinuses.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Pressure in head and sinuses after Juvederm

+1

Sounds to me like you have either a sinus infection or a cold, both unrelated to the Juvederm. In no way should injections into your lower face or lips cause sinus or head pressure.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.